Journal of Symbolic Logic

A new ``feasible'' arithmetic

Stephen Bellantoni and Martin Hofmann

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

J. Symbolic Logic Volume 67, Issue 1 (2002), 104-116.

First available in Project Euclid: 18 September 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 03F30: First-order arithmetic and fragments
Secondary: 03B45: Modal logic (including the logic of norms) {For knowledge and belief, see 03B42; for temporal logic, see 03B44; for provability logic, see also 03F45} 03D15: Complexity of computation (including implicit computational complexity) [See also 68Q15, 68Q17] 03D20: Recursive functions and relations, subrecursive hierarchies 03F45: Provability logics and related algebras (e.g., diagonalizable algebras) [See also 03B45, 03G25, 06E25]


Bellantoni, Stephen; Hofmann, Martin. A new ``feasible'' arithmetic. J. Symbolic Logic 67 (2002), no. 1, 104--116. doi:10.2178/jsl/1190150032.

Export citation